MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP; ALT/SGPT

ROCHE DIAGNOSTICS ALTP; ALT/SGPT
Model Number C303
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of low results for multiple patient samples tested for alanine aminotransferase acc.To ifcc with pyridoxal phosphate activation (altp) on a cobas pure c 303 analytical unit compared to a cobas 8000 system.The following are examples of discrepant results for 4 patient samples.On (b)(6) 2023 patient 1 result from the c303 unit was 12 u/l.The result from the cobas 8000 system was 24 u/l.On (b)(6) 2023 patient 2 result from the c303 unit was 21 u/l.The result from the cobas 8000 system was 38 u/l.On (b)(6) 2023 patient 3 result from the c303 unit was 14 u/l.The result from the cobas 8000 system was 24 u/l.On (b)(6) 2023 patient 4 result from the c303 unit was 12 u/l.The result from the cobas 8000 system was 23 u/l.No questionable results were reported outside of the laboratory.The results from the cobas 8000 system were believed to be correct.The altp reagent lot number was 70466801 with an expiration date of 31-may-2024.
 
Additional Manufacturer Narrative
The probes are cleaned daily.Precision checks were performed.The investigation is ongoing.H3 other text : na.
 
Additional Manufacturer Narrative
Calibration and qc data were acceptable.A reagent issue could be excluded.The sample centrifugation speed was faster than recommended by the tube manufacturer.The investigation determined the issue is consistent with incorrect pre-analytic sample handling.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
ALTP
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
3174767531
MDR Report Key17064739
Report Number1823260-2023-01845
Device Sequence Number11557626
Product Code CKA
UDI-Device Identifier07613336120989
UDI-Public07613336120989
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberC303
Device Catalogue Number08056773190
Device Lot Number70466801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown